Selection of steady states in planar Darcy convection


Tsybulin V. G. , Karasozen B. , Ergenc I.

PHYSICS LETTERS A, vol.356, no.3, pp.189-194, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 356 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.1016/j.physleta.2006.03.043
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.189-194
  • Keywords: Darcy equation, families of equilibria, selection, cosymmetry, finite-differences, FILTRATIONAL CONVECTION, EQUILIBRIA, BIFURCATION, COSYMMETRY, SYSTEM, CYCLE

Abstract

The planar natural convection of an incompressible fluid in a porous medium is considered. We study the selection of steady states under temperature perturbations on the boundary. A selection map is introduced in order to analyze the selection of a steady state from a continuous family of equilibria which exists under zero boundary conditions. The results of finite-difference modeling for a rectangular enclosure are presented. (c) 2006 Elsevier B.V. All rights reserved.